# SDR DALA2015011200230

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 60,693 hours, 43,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND L1 DOOR SLIDE PARACHUTE PIN WILL NOT ENGAGE.  MAINTENANCE REPLACED L1 MAIN ENTRY DOOR SLIDE ASSY IAW AMM 25-62 AND WORK CARD 2561-4964.
